# SDR VNAA2019121899904

- Difficulty date: December 18, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 12,786 hours, 11,672 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT TRACK FS 785-847+8.4 SEGMENT IS CORRODED. F.HENRY 11/16/19 (PCC) M/A: 1. FOUND LH SIDE SEAT TRACK TO BE CORRODED BEYOND LIMITS, REQUIRING REPLACEMENT IAW CRJ 900 SRM 53-41-49-101-001-A02. J.CROSSON,S.SHARTZ 11/18/19 C/A: 1. RECEIVED PARTS FROM STORES, READY FOR INSTALLATION. J.ROSARIO,B.DONAS 11/29/19 M/A: 2. REMOVED LH SIDE SEAT TRACK IAW CRJ 900 AMM 53-00-49-000-801-A12. J.CROSSON,S.SHARTZ 11/18/19 C/A: 2. INSTALLED LH SIDE SEAT TRACK IAW CRJ 900 AMM 53-00-49-400-801-A12. J.ROSARIO,B.DONAS 11/30/19 (11/30/19 AS)
